Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, So when I was having sex with my boyfriend the condom broke. I had just gotten off my period 3 days prior. Within 24 hours I took the first pill and then 12 hours later I took the second. Now just this morning I started bleeding but I'm not sure if it's just spotting or an actual period. I don't think it could be my period considering I just got off of it about 10 days ago. Could this be a side effect of taking the pills?

Loading...

It could be a side affect, while it could be a very light period. Emergency contaraceptives tend to have chemicals which make your period abnormal, i.e, heavier or lighter, earlier or later than usual. Many women confuse spotting as a side affect with implantation spotting which is why you should take an HTP. I was in your situation. Had sex on the 8th, took the pill a couple of hours later, but i got my period 2 weeks later on the 23rd which (two days ago) it started. If you took the pill, chances are you are not pregnant. wait a week after your expected period and hopefully this will help for next time. Once that week is up, if no results show for your period, contact a local FREE clinic or doctor. Birth control is FREE, you dont need consent from parents, nor prescription from a doctor. Hope this helps! Goodluck! Planned Parenthood is a very understanding and :) nonjudgmental clinic, try to find one near you.
Reply

Loading...